Vitreous hemorrhage associated with interferon: a therapy for chronic hepatitis C

Jasmine H Francis, I-Van Ho, Lawrence A. Yannuzzi

Research output: Contribution to journalArticlepeer-review

Abstract

BACKGROUND: Interferons (IFNs) have been used medically, but ocular side effects have been associated with their use.

METHODS: Case report.

RESULTS: We report a case of sudden loss of vision due to vitreous hemorrhage during IFN α-2b therapy; resolution occurred with drug discontinuation.

CONCLUSION: Our case suggests that vitreous hemorrhage may be added to the myriad of retinal vascular ischemic changes known to be secondary to IFN therapy as adverse effects.

Original languageEnglish
Pages (from-to)262-263
Number of pages2
JournalRetinal Cases and Brief Reports
Volume2
Issue number4
DOIs
Publication statusPublished - Sep 2008
Externally publishedYes

Keywords

  • Journal Article

Fingerprint Dive into the research topics of 'Vitreous hemorrhage associated with interferon: a therapy for chronic hepatitis C'. Together they form a unique fingerprint.

Cite this